Excessive moon face even while on Adex

  • Proton
  • Topic Author
  • Junior Member
  • Junior Member
More
14 Jun 2018 16:42 #216306 by Proton
Hi guys

I am on test prop 150 eod. First Test cycle.

I started taking 0.25 adex EOD. on some days i would actually end up taking 0.5 as i have significant bloat + moon face.

For the past 3 days i have taken +- 0.5 Adex and i still have massive bloat with unbearable moonface. My nips are also sensitive.

Is my Adex bunk??? Really not sure what to do at this point? I do not want to crush my E, but really want to reduce my bloat + moonface. Suggestions?

Here is my thread www.anabolicsteroids.co.za/forum/4-cycle...cycle-quick-critique

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
14 Jun 2018 18:09 - 14 Jun 2018 18:11 #216307 by admin
Replied by admin on topic Excessive moon face even while on Adex
You’ve only used the Adex at 0.5 mg for 3 days, be patient and it will work. 0.25 mg is very low for Adex and that’s usually a maintenance dose for Letro.
Last edit: 14 Jun 2018 18:11 by admin.
The following user(s) said Thank You: 00pump, Oupa

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum